# SDR A6WA200940379

- Difficulty date: June 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 13,698 hours, 12,793 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LT PYLON, FIRE SHIELD RIB FOUND CRACKED ON FS 654.00 ON LT PYLON, NEW FIRE SHIELD RIB INSTALLED IAW SRM 51-42-06.  (K)
